# SDR AALA20111107TUL04

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HAT SECTION FLOORBOARD SUPPORT IS CORRODED AT STATIONS 1640 TO 1660 BUTTLINE 0.  REMOVED AND REPLACED SECTION OF FLOOR SUPPORT PER SRM 51-10-02-0G.
